# SDR 2025FA0000368

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: General aviation
- Aircraft: N28KP
- Make and model: Beech C90
- Aircraft serial: LJ845
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Clamp
- Part number: MS21919WDG6
- Condition: Loose
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR DOWNLOCK SWITCH WIRE HARNESS CLAMP THAT ATTACHES TO DOWNLOCK HOOK WAS INSTALLED ON OUTSIDE OF HOOK/DOWNLOCK OVER CENTER ASSEMBLY. DISASSMBLED DOWNLOCK OVER CENTER HOOKS AND REROUTED HARNESSES AND CLAMPS TO THE CENTER OF EACH ASSEMBLY, REASSEMBLED AND SAFETIED. A PREVIOUS INCIDENT ON A C90 RESULTED IN THIS CLAMP GETTING BENT INBOARD, EVENTUALLY BREAKING UPLOCK SWITCH BRACKET, BRACKET AND SWITCH DEPARTED AIRCRAFT AND SEVERED THE WIRES TO THE DOWNLOCK SWITCH. THE SEVERED WIRES ON THE DOWNLOCK SWITCH PREVENTED A COMPLETE EXTENSION CYCLE AND THE GEAR COLLAPSED ON LANDING ROLL OUT CAUSING MAJOR STRUCTURAL DAMAGE TO THE AIRCRAFT. NOTE: AIRCRAFT MAINTENANCE MANUAL DOES NOT SPECIFY THE PROPER ROUTING OF THE DOWNLOCK WIRE HARNESS ASSEMBLY.
